Alert archive / Maine / Tornado Warnings in 2015
Tornado Warning 3, NWS Gray, ME
NWS Gray, ME issued this tornado warning at Jul 28, 2015, 5:26 PM EDT for Somerset County, Maine. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2015, 5:26 PM EDT (21:26 UTC)
- Expired
- Jul 28, 2015, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Somerset County, ME
The radar
The Portland,ME radar (KGYX), 121 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 5:30 PM EDT | TSTM WND DMG | Hartland, ME | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WFUS51 KGYX 282126
TORGYX
MEC025-282200-
/O.NEW.KGYX.TO.W.0003.150728T2126Z-150728T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
526 PM EDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SOMERSET COUNTY IN WEST CENTRAL MAINE...
* UNTIL 600 PM EDT
* AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR PITTSFIELD...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...CANAAN...HARTLAND...DETROIT...PALMYRA AND SAINT
ALBANS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4485 6955 4491 6946 4480 6930 4472 6947
TIME...MOT...LOC 2125Z 333DEG 23KT 4484 6948
$$
EKSTER2 follow-up statements
535
WWUS51 KGYX 282143
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
543 PM EDT TUE JUL 28 2015
MEC025-282200-
/O.CON.KGYX.TO.W.0003.000000T0000Z-150728T2200Z/
SOMERSET ME-
543 PM EDT TUE JUL 28 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN SOMERSET COUNTY...
AT 543 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
PITTSFIELD...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...CANAAN AND PALMYRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4480 6952 4484 6944 4477 6937 4472 6947
TIME...MOT...LOC 2143Z 333DEG 23KT 4478 6946
$$614
WWUS51 KGYX 282154
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
554 PM EDT TUE JUL 28 2015
MEC025-282204-
/O.EXP.KGYX.TO.W.0003.000000T0000Z-150728T2200Z/
SOMERSET ME-
554 PM EDT TUE JUL 28 2015
...THE TORNADO WARNING FOR SOUTHEASTERN SOMERSET COUNTY WILL EXPIRE
AT 600 PM EDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4480 6952 4484 6944 4477 6937 4472 6947
TIME...MOT...LOC 2152Z 333DEG 23KT 4478 6946
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jul 28, 3:05 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 28, 3:05 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 305 PM EDT TUE JUL 28 2015 .SYNOPSIS... WARM AND HUMID AIR WILL REMAIN OVER MAINE AND NEW HAMPSHIRE FOR THE NEXT FEW DAYS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS TODAY... WITH SOME SEVERE THUNDERSTORMS POSSIBLE. A COLD FRONT WILL CROSS THE REGION ON THURSDAY WITH MORE THUNDERSTORMS POSSIBLE. A WEAK DISTURBANCE MAY BRING A FEW SHOWERS TO THE MOUNTAINS FRIDAY. UPPER LEVEL TROUGH REMAINS IN PLACE THROUGH EARLY NEXT WEEK BRINGING PERIODIC FRONTAL PASSAGES AND UNSETTLED WEATHER. && .NEAR TERM /THROUGH TONIGHT/... SCATTERED CONVECTION WILL CONTINUE INTO THE EVENING HOURS IN VICINITY OF WEAK SURFACE FRONT...ACROSS OUR NORTHERN AND EASTERN FORECAST AREA WITH CELLS OCCASIONALLY PRODUCING DAMAGING WINDS AND MARGINALLY SEVERE HAIL. ELSEWHERE...ACTIVITY SHOULD BE WIDELY SCATTERED. CONVECTION SHOULD END BY LATE EVENING WITH LOSS OF DAYTIME HEATING. OVERNIGHT...EXPECT PARTLY CLOUDY SKIES WITH PATCHY FOG DEVELOPING. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... STALLED FRONTAL BOUNDARY SITUATED FROM NORTHERN NEW HAMPSHIRE EASTWARD TO MID COAST MAINE COULD SERVE AS THE FOCUS FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TOMORROW. OTHERWISE...A MOSTLY SUNNY AND HOT DAY WITH HIGHS IN THE 80S AND LOWER 90S...BUT TEMPERED A BIT NEAR THE COAST AS THE FLOW TURNS ONSHORE BY AFTERNOON. ANY CONVECTION SHOULD ONCE AGAIN DIE OFF BY LATE EVENING WITH PARTLY CLOUDY SKIES AND PATCHY FOG DEVELOPING OVERNIGHT. LOW TEMPERATURES SHOULD BE MAINLY IN THE 60S. && .LONG TERM /THURSDAY THROUGH MONDAY/... 500 MB PATTERN BECOMES MORE WEAKLY AMPLIFIED INTO THE WEEKEND AND NEXT WEEK...WITH A TREND BACK TOWARD TOUGHING OVER HUDSON BAY. HOWEVER...THE WEAK AMPLIFICATION WILL TEND TO KEEP THE COOLER AIR NORTH OF THE BORDER AND ALLOW WARM AIR TO REMAIN IN PLACE OVER NEW ENGLAND...SO TEMPS WILL REMAIN ABOVE NORMAL THRU THE PERIOD. ALSO...GIVEN THE PROXIMITY OF THE 500 MB TROUGH WILL SEE SEVERAL WAVES MOVE THRU THE FLOW...WHICH WILL MEAN A FEW ROUNDS OF SHRA/TSRA...MOSTLY FOCUSED AROUND MAX DAYTIME HEATING IN THE AFTERNOON AND EARLY EVENINGS. THE EXTENDED FORECAST HAS A LOT OF CHC POPS...ESECIALLY IN THE NORTH...BUT NO DAY IS LIKELY TO BE A WASHOUT...AND AN OVERALL DRIER PATTERN WILL PERSIST. SPECIFICALLY A COLD FRONT COMES THRU LATE THU AND WILL PRODUCE SOME SHRA/TSRA...MAINLY THU AFT INTO EVE. PRE-FRONTAL SHOULD START THE DAY WITH ONSHORE FLOW ALONG THE COAST...AND THIS WILL KEEP THINGS COOLER ON THE COASTAL PLAIN...ESPECIALLY EAST OF PWM...WHERE HIGHS WILL BE CLOSER TO 80. INLAND AREAS TO THE S AND W OF PORTLAND WILL ONCE AGAIN RISE TO THE UPPER 80S AND LOWER 90S AHEAD OF THE FRONT. COULD SEE SOME STRONG TO SEVERE STORMS ONCE AGAIN WITH THIS FRONT...MAINLY AWAY FROM THE COAST. BEHIND THE FRONT...WILL SEE T/TD DROP OFF SOME ON FRIDAY...AND SFC RIDGING WILL KEEP THINGS DRY...BUT HIGHS STILL IN THE MID TO UPPER 80S IN THE S...AND LOW 80S IN THE MTNS AND ON THE COAST. GENERALLY HAVE AFTERNOON CHC POPS IN THE N AND SLY POPS TOWARD THE COAST BOTH SAT AND SUN AS WEAK WAVES MOVE THRU THE ALMOST ZONAL FLOW ALOFT. TEMPS WILL BE CLOSER TO NORMAL OVER THE WEEKEND, BUT STILL ON THE WARM SIDE. FLOW SHIFTS MORE SW EARLY NEXT WEEK AND THINGS WARM UP A BIT AGAIN. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... SHORT TERM /THROUGH 11Z THU/...SCT MVFR IN SHRA WITH BRIEF LCL IFR PSBL IN +TSRA. AREAS OF MVFR OVERNIGHT IN STRATUS AND FOG WITH LCL IFR PSBL BTWN 08 AND 12Z WEDNESDAY. VFR WED WITH LCL MVFR PSBL AFT 18Z IN WIDELY SCT SHRA AND TSRA VCNTY OF KAUG AND KRKD. AREAS MVFR AFT 00Z THU IN STRATUS AND FOG WITH LCL IFR PSBL BTWN 08 AND 12Z THU. LONG TERM...MAINLY VFR THU-SUN. TSRA A GOOD BET THU AFTERNOON...ESPECIALLY AT INLAND TERMINALS. MAY SEE A BREAK FROM VLY FOG THU NIGHT...BUT SHOULD RETURN FRI AND SAT NIGHT. && .MARINE... SHORT TERM /THROUGH WEDNESDAY NIGHT/...WEAK PRESSURE GRADIENT SHOULD KEEP WINDS AND SEAS BELOW SMALL CRAFT THRESHOLD. LONG TERM...WEAK FLOW WILL GENERALLY CONTINUE THU THRU SUN...AND KEEP SEAS/WINDS COMFORTABLY BLO SCA LVLS. ONLY EXCEPTION MAY BE LATE THU AND THU NIGHT AS SW FLOW SURGES A HEAD OF A COLD FRONT AND COULD APPROACH SCA BRIEFLY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SCHWIBS/CEMPA
Hazardous weather outlook, Jul 28, 3:28 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 328 PM EDT TUE JUL 28 2015 MEZ007>009-012>014-019>022-024>028-NHZ001>005-291000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON- 328 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINE AND NEW HAMPSHIRE THRU EARLY EVENING. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE FOR STRONGER STORMS WILL BE IN MAINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-023-NHZ006>015-291000- INTERIOR YORK-COASTAL YORK-SOUTHERN CARROLL-SULLIVAN-MERRIMACK- BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 328 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING. AN ISOLATED STORM OR TWO MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY WILL BE THE HOTTEST DAY OF THE WEEK. HEAT INDEX VALUES WILL RISE INTO THE MID TO UPPER 90S BUT ARE CURRENTLY EXPECTED TO REMAIN JUST BELOW HEAT ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-291000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 328 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY MOVE ACROSS THE WATERS THRU EARLY EVENING. STRONG GUSTY WINDS ARE POSSIBLE IN THESES STORMS...MAINLY EAST OF PORTLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 28, 4:09 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
409 PM EDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DURHAM 43.97N 70.12W
07/28/2015 E1.00 INCH ANDROSCOGGIN ME SOCIAL MEDIA
BASED ON PHOTO
&&
EVENT NUMBER GYX1500153
CEMPALocal storm report, Jul 28, 4:10 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
410 PM EDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG BROOKS 44.55N 69.12W
07/28/2015 WALDO ME EMERGENCY MNGR
TREES DOWN ACROSS HIGHWAY 139... POWER OUTAGES
&&
EVENT NUMBER GYX1500154
POHLSpecial weather statement, Jul 28, 4:21 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
421 PM EDT TUE JUL 28 2015
MEZ019-024-282100-
INTERIOR CUMBERLAND ME-COASTAL CUMBERLAND ME-
421 PM EDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR CUMBERLAND COUNTY IN MAINE
COASTAL CUMBERLAND COUNTY IN MAINE
* UNTIL 500 PM EDT
* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER FREEPORT...MOVING TO THE SOUTH AT 30
MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
YARMOUTH...
CUMBERLAND...
FREEPORT...
FALMOUTH...
AND NORTH YARMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4372 7034 4392 7020 4386 6996 4381 6999
4383 7006 4373 7004 4383 7008 4381 7010
4385 7008 4384 7010 4378 7015 4370 7011
4371 7012 4372 7022 4368 7009 4367 7010
4370 7022 4366 7018
TIME...MOT...LOC 2020Z 20DEG 25KT 4382 7012
MLELocal storm report, Jul 28, 4:35 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LISBON 44.03N 70.10W
07/28/2015 E1.50 INCH ANDROSCOGGIN ME SOCIAL MEDIA
FROM PHOTO
&&
EVENT NUMBER GYX1500155
CEMPASpecial weather statement, Jul 28, 4:45 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
445 PM EDT TUE JUL 28 2015
MEZ014-282130-
SOUTHERN SOMERSET ME-
445 PM EDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN SOMERSET COUNTY IN MAINE
* UNTIL 530 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES WEST OF DEXTER...MOVING TO THE
SOUTHEAST AT 20 MPH.
* PENNY SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RIPLEY...
HARTLAND...
SAINT ALBANS...
CAMBRIDGE...
AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4481 6954 4504 6967 4505 6963 4501 6962
4502 6952 4503 6952 4504 6949 4506 6950
4507 6941 4495 6932 4486 6930
TIME...MOT...LOC 2044Z 336DEG 18KT 4501 6952
MLESpecial weather statement, Jul 28, 4:46 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
446 PM EDT TUE JUL 28 2015
MEZ027-028-282130-
COASTAL WALDO ME-KNOX ME-
446 PM EDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
COASTAL WALDO COUNTY IN MAINE
KNOX COUNTY IN MAINE
* UNTIL 530 PM EDT
* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CAMDEN...MOVING TO THE SOUTH AT 10 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CAMDEN...
ROCKPORT...
HOPE...
APPLETON...
AND UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4418 6907 4418 6908 4408 6913 4421 6932
4436 6923 4432 6899
TIME...MOT...LOC 2044Z 14DEG 7KT 4428 6914The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:09 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 3 hr |
| Jul 27, 8:52 PM EDT | Special Weather Statement | GYX | 53 min | |
| Jul 27, 9:45 PM EDT | Special Weather Statement | GYX | Kennebec | 45 min |
| Jul 27, 9:49 PM EDT | Special Weather Statement | GYX | Somerset | 56 min |
| Jul 27, 10:47 PM EDT | Special Weather Statement | GYX | Somerset | 58 min |
| Jul 27, 10:53 PM EDT | Areal Flood Advisory | GYX | Somerset | 3 hr |
| Jul 27, 11:47 PM EDT | Special Weather Statement | GYX | Somerset | 28 min |
| Jul 28, 1:40 AM EDT | Special Weather Statement | GYX | Knox | 50 min |
| Jul 28, 1:47 AM EDT | Special Weather Statement | GYX | Somerset | 43 min |
| Jul 28, 3:23 AM EDT | Special Weather Statement | GYX | Kennebec | 52 min |
| Jul 28, 4:46 AM EDT | Severe Thunderstorm Warning | GYX | York | 44 min |
| Jul 28, 1:02 PM EDT | Special Weather Statement | GYX | Franklin | 28 min |
| Jul 28, 1:20 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec | 25 min |
| Jul 28, 1:43 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 1 min |
| Jul 28, 1:48 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 42 min |
| Jul 28, 2:18 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 42 min |
| Jul 28, 2:48 PM EDT | Special Weather Statement | GYX | Waldo | 42 min |
| Jul 28, 2:54 PM EDT | Special Weather Statement | GYX | Waldo | 51 min |
| Jul 28, 2:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Sagadahoc | 47 min |
| Jul 28, 3:02 PM EDT | Special Weather Statement | GYX | Waldo | 43 min |
| Jul 28, 3:22 PM EDT | Severe Thunderstorm Warning | GYX | Waldo | 38 min |
| Jul 28, 3:29 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 46 min |
| Jul 28, 3:48 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland | 42 min |
| Jul 28, 3:54 PM EDT | Special Marine Warning | GYX | 51 min | |
| Jul 28, 3:57 PM EDT | Severe Thunderstorm Warning | GYX | Waldo | 48 min |
| Jul 28, 4:01 PM EDT | Special Weather Statement | GYX | Waldo | 44 min |
| Jul 28, 4:13 PM EDT | Special Marine Warning | GYX | 62 min | |
| Jul 28, 4:21 PM EDT | Special Weather Statement | GYX | Cumberland | 39 min |
| Jul 28, 4:45 PM EDT | Special Weather Statement | GYX | Waldo | 45 min |
| Jul 28, 4:46 PM EDT | Special Weather Statement | GYX | Knox | 44 min |
| Jul 28, 5:21 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 39 min |
| Jul 28, 5:40 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 30 min |
| Jul 28, 6:08 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 52 min |
| Jul 28, 6:36 PM EDT | Special Weather Statement | GYX | Cumberland | 39 min |
| Jul 28, 6:57 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Lincoln, Waldo | 31 min |
Nearby
Tornado Warnings in Maine, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.